# SDR 99ZZZX451

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65564418
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON STR 29R, KEEL BEAM CHORD FORWARD OF AFT CARGO DOOR.
